Doctor insights on:
Heart Problems Dizziness
Can getting the flu shot while fighting a tooth infection with amoxicillin make you sick and cause vestibular weakness heart problems , dizziness etc?
No likely: Antibiotics do not interact with vaccines. It is safe to take them and get a flu shot. If you do have a reaction to a flu shot, the more likely reason for such symptoms would be an allergic reaction to a component of the vaccine. Contraindications to the flu shot include pre-exisiting allergies to gentamicin, neomycink polymnixin, thimersal, polysorbate 80, high fever, and others... ...Read moreSee 1 more doctor answer
A type of dizziness where the patient inappropriately experiences the perception of motion usually due to a dysfunction of the inner ear apparatus. It can be associated with nausea, vomiting and an unsteady gait. Vertigo is classified as either peripheral (inner ear or vestibular problem) or central (injury to the balance centers of ...Read more
Help do I have gas or heart problems, I feel better sometimes when I pass gas. But I hurt like its trapped gas and I get dizzy and have a full feeling?
Symptoms vary: It is unlikely that a 34 year old woman would have heart disease but women's symptoms are often very atypical. Certainly your description would be concerning. You should establish with a health care professional that can evaluate and examine you and order appropriate testing to determine the nature of your symptoms and concern. Don't delay, it is unlikely but could potentially be serious. ...Read more
Have hypertension, kidney+heart problems, went on3day hike, had to drop out due to bp, 3dys l8tr BP really high+palpatations with dizziness evry 1/2 hour?
Exertion: Did your physician ok such an arduous and strenuous hike? With your medical problems this exertion was too much for you. If your hypertension isn't under control and you have palpitations, your internist or cardiologist will want to adjust your medication and give you guidelines on your activities. ...Read more
Having occasional sudden dizzy spells upon standing or walking for extended periods. What does this mean? I take no meds. No heart problems.
May be nothing: Need to know how long you've had these symptoms, how long they last, association with other symptoms (palpitations), other positions that elicit symptoms, any recent weight loss, dehydration (quite common)? Probably best to chat with your health care provider to sort out answers to the above, just to make sure nothing significant may be starting that you can nip in the bud, esp since on no meds. ...Read more
I have been having heart problems for the psst couple years, was recently admitted into a hospital for a heat rate of 28 bpm.. Had angiogram done with nothing to be found out of the ordinary, at times I still get really dizzy and lose energy..Was wo
Focus on low pulse: A normal angiogram does not mean that you could not have problems from low heart rate. You should focus on the heart rate of 28 bpm. How long did you have this low heart rate (seconds, minutes or longer) and did you feel weak and dizzy during the low heart rate. If this cannot be answered you may need a ambulatory telemetry monitor for a couple of weeks or longer. ...Read moreSee 1 more doctor answer
Just woke up . Fast heart beat, dizzy , stomach problems all night , bilirubin has been elevated for days , horrible headache . Sleep it off or ER?
I have been having front upper left chest pain and dizziness. I have family history of heart problems. My mom has a bad heart valve and an aortic aneurysm. I have no health insurance currently. What would be your best advice?
Can truvada cause vertigo and shortness of breathe and aggravate heart problems. My cd4 is up but I've gotten candida, pneumonia etc since arvs.
Today during launch, for the second time after a month i had tachycardia+dizziness+panic. I don't have any cardiac problems but what is the reason?
Maybe Panic disorder: Could be panic disorder, start with your dotctor. Then, keys to countering an attack are: developing an awareness of your cues or triggers; engaging panic countering behaviors (e.g., progressive relaxation, challenging automatic thoughts, distraction), & tracking the success of your counters. Medications can be a support as well. A cognitive-behavioral therapist can help you develop strong skills! ...Read more
- Talk to a doctor live online for free
- Heart problems causing dizziness
- Can thyroid problems cause dizziness and lightheaded feelings?
- Dizzy spells tingling sensation leg problem
- Ask a doctor a question free online
- Can gallbladder problems cause dizziness?
- Can thyroid cause dizziness and balance problems?
- Can you get a tattoo if you have heart problems?
- Heart problems
- Talk to a urgent care specialist online for free